zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Local rotundity structure of generalized Orlicz-Lorentz sequence spaces. (English) Zbl 1145.46008
Summary: We give some criteria for extreme points and strong U-points in generalized Orlicz-Lorentz sequence spaces. Some examples show that in these spaces the notion of a strong U-point is essentially stronger than the notion of an extreme point.

MSC:
46B20Geometry and structure of normed linear spaces
46B04Isometric theory of Banach spaces
46B45Banach sequence spaces
WorldCat.org
Full Text: DOI
References:
[1] Altshuler, L.: Uniform convexity in Lorentz sequence spaces, Israel J. Math. 20, No. 3--4, 260-274 (1975) · Zbl 0309.46007 · doi:10.1007/BF02760331
[2] Bandyopadhyay, P.; Huang, D.; Lin, B. L.: Rotund points, nested sequence of balls and smoothness in Banach spaces, Comment. math. 44, No. 2, 163-186 (2004) · Zbl 1097.46009
[3] Bennett, C.; Sharpley, R.: Interpolation of operators, (1988) · Zbl 0647.46057
[4] Cerdà, J.; Hudzik, H.; Kamińska, A.; Mastyło, M.: Geometric properties of symmetric spaces with applications to Orlicz--Lorentz spaces, Positivity 2, 311-337 (1998) · Zbl 0920.46022 · doi:10.1023/A:1009728519669
[5] Chen, S. T.: Geometry of Orlicz spaces, Dissertationes math. 356 (1996) · Zbl 1089.46500
[6] Cui, Y. A.; Hudzik, H.; Meng, C.: On some local geometry of Orlicz sequence spaces equipped with the luxemburg norm, Acta math. Hungar. 80, No. 1--2, 143-154 (1998) · Zbl 0914.46004 · doi:10.1023/A:1006533011548
[7] Diestel, J.: Sequences and series in Banach spaces, Graduate texts in mathematics 92 (1984) · Zbl 0542.46007
[8] P. Foralewski, H. Hudzik, L. Szymaszkiewicz, On some geometric and topological properties of generalized Orlicz--Lorentz sequence spaces, Math. Nachr. (in press) · Zbl 1145.46003 · doi:10.1002/mana.200510594
[9] Halperin, I.: Uniform convexity in function spaces, Duke math. J. 21, 195-204 (1954) · Zbl 0055.33702 · doi:10.1215/S0012-7094-54-02120-1
[10] Hudzik, H.; Kamińska, A.: Monotonicity properties of Lorentz spaces, Proc. amer. Math. soc. 123, No. 9, 2715-2721 (1995) · Zbl 0843.46019 · doi:10.2307/2160566
[11] Hudzik, H.; Kamińska, A.; Mastyło, M.: Geometric properties of some Calderón--lozanovskiǐ space and Orlicz--Lorentz spaces, Houston J. Math. 22, No. 3, 639-663 (1996) · Zbl 0867.46025
[12] Hudzik, H.; Kamińska, A.; Mastyło, M.: On geometric properties of Orlicz--Lorentz spaces, Canad. math. Bull. 40, No. 3, 316-329 (1997) · Zbl 0903.46014 · doi:10.4153/CMB-1997-038-6
[13] Hudzik, H.; Kamińska, A.; Mastyło, M.: On the dual of Orlicz--Lorentz space, Proc. amer. Math. soc. 130, No. 6, 1645-1654 (2002) · Zbl 1007.46031 · doi:10.1090/S0002-9939-02-05997-X
[14] Kamińska, A.: Extreme points in Orlicz--Lorentz spaces, Arch. math. 55, 173-180 (1990) · Zbl 0695.46012 · doi:10.1007/BF01189139
[15] Kamińska, A.: Some remarks on Orlicz--Lorentz spaces, Math. nachr. 147, 29-38 (1990) · Zbl 0742.46013 · doi:10.1002/mana.19901470104
[16] Kamińska, A.: Uniform convexity of generalized Lorentz spaces, Arch. math. 56, 181-188 (1991) · Zbl 0736.46011 · doi:10.1007/BF01200349
[17] Kamińska, A.; Maligranda, L.: On Lorentz spaces ${\Gamma}$p,${\omega}$, Israel J. Math. 140, 285-318 (2004) · Zbl 1068.46019 · doi:10.1007/BF02786637
[18] Kamińska, A.; Maligranda, L.: Order convexity and concavity of Lorentz spaces ${\Lambda}$p,${\omega}$, 0p\infty, Studia math. 160, No. 3, 267-286 (2004) · Zbl 1057.46026 · doi:10.4064/sm160-3-5 · http://journals.impan.gov.pl/sm/Inf/160-3-5.html
[19] Krasnoselskiǐ, M. A.; Rutickiǐ, Ya.B.: Convex functions and Orlicz spaces, (1961)
[20] Krein, S. G.; Petunin, Yu.I.; Semenov, E. M.: Interpolation of linear operators, (1978) · Zbl 0499.46044
[21] Lindenstrauss, J.; Tzafriri, L.: Classical Banach spaces I, sequence spaces, (1977) · Zbl 0362.46013
[22] Lindenstrauss, J.; Tzafriri, L.: Classical Banach spaces II, function spaces, (1979) · Zbl 0403.46022
[23] Lorentz, G. G.: An inequality for rearrangements, Amer. math. Monthly 60, 176-179 (1953) · Zbl 0050.28201 · doi:10.2307/2307574
[24] Lorentz, G. G.: Some new functional space, Ann. of math. 51, No. 1, 37-55 (1950) · Zbl 0035.35602 · doi:10.2307/1969496
[25] Musielak, J.: Orlicz spaces and modular spaces, Lecture notes in math. 1034 (1983) · Zbl 0557.46020
[26] M. Nawrocki, The Mackey topology of some F-spaces, Ph.D. Dissertation, Adam Mickiewicz University, Poznań, 1984 (in Polish) · Zbl 0563.46008